Dirichlet problem and sokhotski-plemelj jump formula on weil-petersson class quasidisks

Tutkimustuotos: Lehtiartikkelivertaisarvioitu

Standard

Dirichlet problem and sokhotski-plemelj jump formula on weil-petersson class quasidisks. / Radnell, David; Schippers, Eric; Staubach, Wolfgang.

julkaisussa: ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, Vuosikerta 41, Nro 1, 2016, s. 119-127.

Tutkimustuotos: Lehtiartikkelivertaisarvioitu

Harvard

APA

Vancouver

Author

Radnell, David ; Schippers, Eric ; Staubach, Wolfgang. / Dirichlet problem and sokhotski-plemelj jump formula on weil-petersson class quasidisks. Julkaisussa: ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA. 2016 ; Vuosikerta 41, Nro 1. Sivut 119-127.

Bibtex - Lataa

@article{f9e9a0f88c2e4dedb5d477b1d325ff54,
title = "Dirichlet problem and sokhotski-plemelj jump formula on weil-petersson class quasidisks",
abstract = "We show the solvability of the Dirichlet problem on Weil-Petersson class quasidisks and establish a Sokhotski-Plemelj jump formula for Weil-Petersson class quasicircles. Furthermore we show that the resulting Cauchy projections are bounded. In both cases the boundary data belongs to a certain conformally invariant Besov space. Moreover we show that the WP-class quasicircles are chord-arc curves.",
keywords = "Besov spaces, Cauchy integral, Chord-arc curves, Dirichlet problem, Poincar{\'e} inequality, Quasicircles, Quasiconformal extension, Sokhotski-plemelj jump decomposition, Weil-petersson class",
author = "David Radnell and Eric Schippers and Wolfgang Staubach",
year = "2016",
doi = "10.5186/aasfm.2016.4108",
language = "English",
volume = "41",
pages = "119--127",
journal = "ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA",
issn = "1239-629X",
number = "1",

}

RIS - Lataa

TY - JOUR

T1 - Dirichlet problem and sokhotski-plemelj jump formula on weil-petersson class quasidisks

AU - Radnell, David

AU - Schippers, Eric

AU - Staubach, Wolfgang

PY - 2016

Y1 - 2016

N2 - We show the solvability of the Dirichlet problem on Weil-Petersson class quasidisks and establish a Sokhotski-Plemelj jump formula for Weil-Petersson class quasicircles. Furthermore we show that the resulting Cauchy projections are bounded. In both cases the boundary data belongs to a certain conformally invariant Besov space. Moreover we show that the WP-class quasicircles are chord-arc curves.

AB - We show the solvability of the Dirichlet problem on Weil-Petersson class quasidisks and establish a Sokhotski-Plemelj jump formula for Weil-Petersson class quasicircles. Furthermore we show that the resulting Cauchy projections are bounded. In both cases the boundary data belongs to a certain conformally invariant Besov space. Moreover we show that the WP-class quasicircles are chord-arc curves.

KW - Besov spaces

KW - Cauchy integral

KW - Chord-arc curves

KW - Dirichlet problem

KW - Poincaré inequality

KW - Quasicircles

KW - Quasiconformal extension

KW - Sokhotski-plemelj jump decomposition

KW - Weil-petersson class

UR - http://www.scopus.com/inward/record.url?scp=84958765774&partnerID=8YFLogxK

U2 - 10.5186/aasfm.2016.4108

DO - 10.5186/aasfm.2016.4108

M3 - Article

VL - 41

SP - 119

EP - 127

JO - ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA

T2 - ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA

JF - ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA

SN - 1239-629X

IS - 1

ER -

ID: 1657741